# SDR DALA2024072207319

- Difficulty date: July 20, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N548US
- Make and model: Boeing 757251
- Aircraft serial: 26495
- Aircraft time: 86,245 hours, 31,085 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SECTION III: REPETITIVE INSPECTION PER ER/A 616273-14AD REV A ISSUED FOLLOWING PERMANENT REPAIR ACCOMPLISHMENT OF THE LHS STA 1640 FRAME WEB AT THE LOWER HINGE INTERCOSTAL TEE CLIP.  REF ERA 616273-14 REV A. (0457159)
